T Nation

Arimidex Over-Responder?


#1

Ill attempt to keep this as short as possible. Began injecting test e 250/ml 2x week a few weeks ago. The following days after my third injection I began getting all the high e2 signs. BW on 4/2/15, E2: 99.6 pg/ml. I took .5mg Arimidex on 4/3/15 when I received my result. Felt really great the first few hours. Sudden increase in libido, pissed like a race horse, increased mental clarity and energy. That was followed by about 6 hrs of hell including rapid heart rate, horrible anxiety attack, joints aching.

I actually left work. The following days got better. Still some anxiety. Re-tested on 4/6/15 due to the thought that i had crashed e2. Hadnt taken anymore arimidex or test either. Results just came in at 18.6 pg/ml. Definite over-responder? I also have some aromasin coming in later this week. More experienced users: disolve arimidex in vodka and work at an 1/8 of dose or give aromasin a shot?


#2

Try the 1/8 dose. 0.125 shouldn’t be too hard on you.


#3

Yea i was thinking that too since i have a considerable amount on my hands. The thought of going thru that again tho isnt exactly enjoyable. Im hoping it was less about thay sides of arimidrx and more about the crashing of my e2. Ive heard good things about aromasin from a few friends. May see how that goes. If not I can always try 1/8 of arimidex.


#4

i’ve found that taking these in the evening helps, as well.


#5

[quote]nooberific wrote:
Try the 1/8 dose. 0.125 shouldn’t be too hard on you.[/quote]

You don’t know what you are talking about. If he is an overresponder that will crush him again.

OP, I take 0.01mg on a 1mg/ml liquidex. I wouldn’t even try mess around with cutting in a solution. Just try the other one.


#6

[quote]KountKoma wrote:

[quote]nooberific wrote:
Try the 1/8 dose. 0.125 shouldn’t be too hard on you.[/quote]

You don’t know what you are talking about. If he is an overresponder that will crush him again.

OP, I take 0.01mg on a 1mg/ml liquidex. I wouldn’t even try mess around with cutting in a solution. Just try the other one.[/quote]

I had the same thing happen to me when I took adex the first time at a higher dose. I cut the dose and I have been fine ever since.

If he has big enough tabs he can cut them to 0.125.